MAUDE Adverse Event Report: WELCH ALLYN INC. LINE CORD B, NORTH AMERICA; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

WELCH ALLYN INC. LINE CORD B, NORTH AMERICA; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number PWCD-B
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the power cord was frayed.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
The repair is still in process.No further information is available on the repair of the device at this time.The investigation is ongoing, however if any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.

Brand Name
LINE CORD B, NORTH AMERICA
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
WELCH ALLYN INC.
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
mauricio cerecer
1069 state route 46 east
batesville, IN 47006
MDR Report Key24464769
Report Number1316463-2026-00011
Device Sequence Number10125959
Product Code MHX
UDI-Device Identifier00732094209372
UDI-Public(01)00732094209372
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPWCD-B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown